# SDR DXTA2013050805389

- Difficulty date: March 25, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N594QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605697
- Aircraft time: 3,732 hours, 2,920 cycles
- Engine: Pwc PW545B
- Engine time: 3,732 hours, 2,920 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Lock Nut
- Part number: ST324709
- Condition: Unserviceable
- Location: Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH BORESCOPE INSPECTION OF COMBUSTION CHAMBER LINER COOLING RING SEGMENT SELF LOCKING NUTS. COMPLIED WITH TASK CARD TC-5XL-72-100504R1 IAW TASK CARD INSTRUCTIONS AND SB30335R1 INSTRUCTIONS. FOUND 2 BOLTS CONDITION "D" (MISSING) AND ALL REMAINING BOLTS CONDITIONS "A" (TIGHT) OR "B" (FRETTED). NEXT INSPECTION DUE AT NEXT SCHEDUELED ENGINE ESV III MX EVENT.
